MathSciNet Relay Station
MathSciNet bibliographic data
MR2075670 31C25 (26D15 43A85 46E35 46E40)
Koskela, Pekka; Shanmugalingam, Nageswari; Tyson, Jeremy T. Dirichlet forms, Poincaré inequalities, and the Sobolev spaces of Korevaar and Schoen. Potential Anal. 21 (2004), no. 3, 241–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement